# SDR UHLA2012050900144

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 17,556 hours, 9,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR R1 ARM/DISARM HANDLE IS VERY DIFFICULT TO MOVE UP AND DOWN.  ADJUSTED GIRT BAR ATTACHMENT, DOOR ARMS PROPERLY IAW AMM 52-41-20.  OPS CHECK GOOD.
